# SDR AALA20041060

- Difficulty date: October 19, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Engine: Pwa JT8D217C
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY COCKPIT OVERHEAD EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE.  REPLACED POWER SUPPLY B5-23 FOR FORWARD ENTRY COCKPIT OVERHEAD EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED.
